# SDR QXEA0201322

- Difficulty date: August 26, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR BOTTOM AFT STOP ON APERTURE HAS WEAR PIT IN CENTER.  REPAIRED IAW RD 8-53-3933.
